• ¿Documento equivocado? Cámbialo gratis
  • Escrito por estudiantes que aprobaron
  • Inmediatamente disponible después del pago
  • Leer en línea o como PDF
Vender
¿Dónde estudias?
Tu idioma
Document preview thumbnail
Vista previa 2 fuera de 5 páginas
Examen

Progressive Care RN A Exam

Document preview thumbnail
Vista previa 2 fuera de 5 páginas

Progressive Care RN A Exam

Vista previa del contenido

Progressive Care RN A Exam (Latest ):
Most Comprehensive Qs & Ans - to Pass the Exam,
100% Verified

Which of the following medications is MOST commonly indicated for patients with CHF? - ANSWER-
Ace inhibitors

A patient was involved in a motor vehicle accident and CAT scan results reveal a right sided SDH.
What would be an expected neurological assessment finding in this patient? - ANSWER-Dilated right
pupil

What is the most common symptom of SIADH? - ANSWER-Fluid retention

Upon arrival to the unit, you receive report on four PCU patients. Which patient should you attend to
FIRST? - ANSWER-A patient complaining of shortness of breathe on continuous BiPAP with a BP of
189/109

Of the following patients, which one would you see FIRST? - ANSWER-A 30 year suicidal female that
took an unknown number of alprazolam with an O2 saturation of 85%

You are caring for a patient with new onset atrial fibrillation with a blood pressure of 80/60. Which of
the following treatment options is MOST appropriate? - ANSWER-Electrical cardioversion

Which of the following supplemental medications is frequently ordered in conjunction with
furosemide? - ANSWER-Potassium

Which of the following positions is the BEST way to assess for JVD? - ANSWER-Position the patient on
his/her back with the head of bed 30-45 degrees

Your patient is on the midday schedule for hemodialysis. He has 100 mg of metoprolol XL ordered for
this morning and his blood pressure if 150/98. Which of the following would be an appropriate action?
- ANSWER-Hold the metoprolol because of the upcoming dialysis

You walk into your patient's room and notice that the chest tube collection chamber has been
knocked over on the floor. There appears to be drainage dispersed throughout the chambers. What
should you do NEXT? - ANSWER-Replace the chamber with a new one

Your patient is complaining of nausea, vomiting, and diarrhea. His blood pressure is 89/55, heart rate
is 122 bpm, and the temperature is 100.8 F. What condition is this patient most likely experiencing? -
ANSWER-Hypovolemic shock

You are caring for a patient with a chest tube that has become dislodged. Which of the following
would you do FIRST? - ANSWER-Cover the insertion site immediately with Vaseline gauze

A 78 year old male is admitted from the ED for syncope with ground level fall. You note his heart rate
is 50 and the patient is confused. His daughter states she thinks he has dementia but he has not been
diagnosed yet. Blood pressure is stable. What order do you anticipate? - ANSWER-Stat head CT

A patient with an upper GI bleed has a hgb of 6.1 g/dL. Which of the following orders should you do
FIRST? - ANSWER-Prepare to administer 2 units PRBCs

Which of the following should be checked before administering digoxin? - ANSWER-Apical pulse

, A patient with a history of acute seizure activity of unknown etiology is admitted to the PCU from the
ED. Which of the following orders would you expect to receive from the admitting provider? -
ANSWER-Levetiracetam (Keppra) 500 mg IV every 12 hours and seizure precautions

You are caring for a patient post left pneumonectomy with a chest tube in place for drainage. Which
of the following is a priority in caring for this patient? - ANSWER-Encourage the patient to cough and
deep breathe

You are caring for a patient with an order for "furosemide 80 mg BID". Which of the following actions
is the MOST appropriate? - ANSWER-Call the provider to clarify the order

You are caring for a patient with a Do Not Resuscitate (DNR) order. The patient goes into cardiac
arrest and the patient's daughter states "Do whatever you can to save my dad." Which of the
following is the BEST response? - ANSWER-Follow the patient's wishes and honor the DNR

You are educating your patient about reducing sodium intake. You know that the patient understands
when they make the statement: - ANSWER-"I will avoid canned food because it's salty"

The trough for vancomycin is measured: - ANSWER-Immediately before the next scheduled dose

You are delegating wound care to a LPN. The LPN states that she has never performed this type of
wound care before. Which of the following components of delegation have you neglected? -
ANSWER-Competency

You are caring for a patient in third degree heart block. Which of the following treatment options will
MOST likely be implemented? - ANSWER-Pacemaker

You are assigned a patient who recently traveled outside of the United States. He has a fever of 101.9
F and excessive diarrhea. You suspect he may have been exposed to Ebola. What type of PPE would
you expect to use? - ANSWER-High level PPE

Which of the following patients would you see FIRST? - ANSWER-A 57 year old male complaining of
worsening chest tightness

You enter a patient's room and notice the telemetry box on the bed and the IV on the floor connected
to running IV fluids. You last saw the patient 1 hour ago. Who should be notified immediately? -
ANSWER-Charge nurse

A patient is admitted for a NSTEMI and ST depression is noted in leads II, III, and AVF. Two hours after
admission you notice the patient now has ST elevation in each of those leads. What should you do
NEXT? - ANSWER-Initiate STEMI team or Administer O2 and morphine 2mg IV???

An 18 year old female is admitted from PACU after a cholecystectomy. She has a 22 gauge peripheral
IV in her left hand and is due to void. She had morphine 8 mg and Zofran 4 mg in recovery, and is
complaining of nausea. She has Phenergan 50 mg IV every 6 hours/PRN. What should you do first? -
ANSWER-Start a new IV line in the antecubital region or obtain an order for Phenergan IM

A patient is on strict I&Os with an indwelling urinary catheter. 4 hours into your shift you notice that
there is a total of 50 mL of urine in the bag. You notify the provider because you recognize that
adequate urine output should be: - ANSWER-30 mL/hr

A co-worker administered a narcotic earlier in the shift, but failed to get a witness for the portion of
medication that was wasted. The co-worker asks that you sign off as the witness. What is the BEST
response? - ANSWER-Refuse to witness the waste and ask the co-worker to notify the charge nurse

Información del documento

Subido en
25 de mayo de 2025
Número de páginas
5
Escrito en
2024/2025
Tipo
Examen
Contiene
Preguntas y respuestas
$13.99

¿Documento equivocado? Cámbialo gratis Dentro de los 14 días posteriores a la compra y antes de descargarlo, puedes elegir otro documento. Puedes gastar el importe de nuevo.
Escrito por estudiantes que aprobaron
Inmediatamente disponible después del pago
Leer en línea o como PDF

Seller avatar
Los indicadores de reputación están sujetos a la cantidad de artículos vendidos por una tarifa y las reseñas que ha recibido por esos documentos. Hay tres niveles: Bronce, Plata y Oro. Cuanto mayor reputación, más podrás confiar en la calidad del trabajo del vendedor.
AndrewBenson
3.3
(3)
Vendido
30
Seguidores
0
Artículos
2166
Última venta
2 semanas hace




Por qué los estudiantes eligen Stuvia

Creado por compañeros estudiantes, verificado por reseñas

Calidad en la que puedes confiar: escrito por estudiantes que aprobaron y evaluado por otros que han usado estos resúmenes.

¿No estás satisfecho? Elige otro documento

¡No te preocupes! Puedes elegir directamente otro documento que se ajuste mejor a lo que buscas.

Paga como quieras, empieza a estudiar al instante

Sin suscripción, sin compromisos. Paga como estés acostumbrado con tarjeta de crédito y descarga tu documento PDF inmediatamente.

Student with book image

“Comprado, descargado y aprobado. Así de fácil puede ser.”

Alisha Student

Preguntas frecuentes